# SDR ABXA9500537

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591014211
- Condition: Punctured
- Location: Fs 383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FLC DOOR JAMB WEB PUNCTURED AT STA 383 AND LONGERON 29R.  REPAIRED IAW ABX REA D953-11695-MR.
